Coronary vasospasm after repeat Rituximab infusion
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Get authentic, real-time news that helps you fight COVID-19 better.
Install PlexusMD App for doctors. It's free.
Coronary artery vasospasm (CAV) can be triggered by medication reactions. CAV occurring after multiple exposures to rituximab has not been previously described. A 61-year-old woman with no cardiac risk factors was treated with the sixth cycle of gemcitabine, cisplatin, dexamethasone, and rituximab therapy. Fifteen minutes after rituximab infusion commenced, she developed typical cardiac chest pain with ST segment elevations on electrocardiogram. Angiogram revealed evidence of coronary vasospasm. The patient was successfully treated with amlodipine. This case underlines the importance of monitoring cardiac side effects of rituximab therapy, even after multiple cycles....

https://www.ncbi.nlm.nih.gov/pmc/articles/PMC4381723/
Like
Comment
Share